# SDR 08FDEA00291

- Difficulty date: January 26, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N397FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46631
- Aircraft time: 73,761 hours, 30,532 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Out Of Position
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN GEAR WOULD NOT RETRACT ON AFTER TAKEOFF CHECKLIST CYCLED GEAR AS PER QRH GEAR WENT DOWN 3 GREEN BUT MAIN GEAR STILL WOULD NOT RETRACT CONFIG PAGE CONFIRMED ALL THE ABOVE.   FOUND LEFT AND RIGHT UPLATCH SENSOR WIRE HARNESS INTERFERING WITH TRAVEL OF LINK ASSY'S.  REPOSITIONED HARNESSES.  LG POSITION SYSTEM CHECKS GOOD REF MD10-10 MM 32-61-15-4.  JACKED AC SWUNG GEAR SEVERAL TIMES, OPS CHECK AND INDICATION CHECKS GOOD PER MD 10-10 MM 32-60-00-5.
